Tbilisi Mathematical Journal

Operator on Hilbert space and its application to certain multivalent functions with fixed point associated with hypergeometric function

A. M. Gbolagade and D. O. Makinde

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By applying hypergeometric operator on Hilbert space, the author introduces a new class of meromorphic multivalent functions with an arbitrary fixed point omega. Properties such as coefficient inequalities, distortion bounds and extreme points were derived. Furthermore, the effect of this operator on functions in this class was also investigated.

Article information

Source
Tbilisi Math. J., Volume 9, Issue 2 (2016), 151-157.

Dates
Received: 23 September 2016
Accepted: 29 November 2016
First available in Project Euclid: 12 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1528769075

Digital Object Identifier
doi:10.1515/tmj-2016-0027

Mathematical Reviews number (MathSciNet)
MR3599389

Zentralblatt MATH identifier
1357.30010

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C50: Coefficient problems for univalent and multivalent functions

Keywords
Hilbert space multivalent functions analytic functions univalent functions Hadamard product hypergeometric functions

Citation

Gbolagade, A. M.; Makinde, D. O. Operator on Hilbert space and its application to certain multivalent functions with fixed point associated with hypergeometric function. Tbilisi Math. J. 9 (2016), no. 2, 151--157. doi:10.1515/tmj-2016-0027. https://projecteuclid.org/euclid.tbilisi/1528769075


Export citation

References

  • Acu Mugur and Shigeyoshi Owa, On some subclasses of univalent functions, Journal of Inequalities in Pure and Applied Mathematics, 6, No. 3, Article 70 (2005), 1-14.
  • H. Aldweby and M. Darus, A subclass of hamonic univalent functions associated with q-analogue of Dziok-Srivastava operator, ISRN Math. Anal.2013, Art. ID 382312, 6pp.
  • M. K. Aouf, A. Shamandy, A. O. Mostafa and S. M. Madian, A subclass of $m-\omega$ starlike functions, Acta Universitatis Apulensis, No. 21, (2010), 135-142.
  • R. Dunford and J. T. Schwartz, Linear operators, part 1, General Theory, New York - London,Interscience, 1985.
  • H. Exton, q-hypergeometric functions and applications, Ellis Horwood Series: Mathematics and its application, Ellis Horwood, Chichester, UK, 1983.
  • F. Fan, Analytic functions of a proper contractions, Math. Z, 160, (1978), 275-290.
  • B. A. Frasin and M. Darus, On certain meromorphic functions with positive coefficients, South East Asian Bull. of Math., 28, (2004), 615-623.
  • G. Gasper and M. Rahman, Basic hypergeometric series, Vol. 35 of Encyclopedia of Mathematics and its applications, Cambridge Unlversity Press, Cambridge, UK, 1990.
  • F. Ghanim and M. Darus, On new subclass of analytic p-valent functions with negative coefficient for operator on Hilbert space, Int. Math. Forum, 3, No. 2 (2008), 69-77.
  • S. B. Joshi, On a class of analytic functions with negative coefficient for operator on Hilbert space, J. App. Theory and Application, (1998), 107-112.
  • S. Kanas and F. Ronning, Uniformly starlike and convex functions and other related classes of univalent functions, Ann. Univ. Mariae Curie-skldowska Section A, 53, (1999), 95-105.
  • SH. Najafzadeh and A. Ebadian, Operator on Hilbert space and its application to certain univalent function with a fixed point, Acta Universitatis Apulensis, No. 27 (2011), 51-56.
  • A. T. Oladipo, A. O. Fadipe-Joseph and B. O. Moses, On a new class of uniformly analytic functions associated with q-analogue of Dziok-Srivastava operator, Far East Journal of Mathematical Sciences, 89, No. 2 (2014), 153-167.
  • A. T. Oladipo, On certain classes of analytic and univalent functions involving convolution operators, Acta Universitatis Apulensis, Math. Inform., No. 20 (2009), 163-174.
  • A. T. Oladipo, On subclass of analytic and univalent functions, Advances in Applied Mathematical Analysis, 4, No. 1 (2009), 87-93.
  • Y. Xiaopei, A subclass of analytic p-valent functions for operator on Hilbert space, Math. Japan, 40, (1984), 303-308.